IJPAM: Volume 100, No. 4 (2015)
COMPOSITION OPERATORS ON
BANACH FUNCTION SPACES
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran IRAN
Abstract. In this paper we investigate the hypercyclicity of adjoint of a special weighted composition operators on a Banach function space.
Received: December 24, 2014
AMS Subject Classification: 47B37, 47B38
Key Words and Phrases: weighted composition operator, hypercyclicity
Download paper from here.
DOI: 10.12732/ijpam.v100i4.6 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 475 - 478